# SDR EISA96111

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Separating
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AILERON TAB'S PREVIOUS REPAIR DETERIORATING AND SEPARATING AT T/E.  FABRICATED NEW FILLERS AND DOUBLERS.  ACCOMPLISHED HOT BOND REPAIR PER SRM 51-40-06.  TT:  66,991:57 HOURS.  TC:  45,084.  (X)
